EconPapers    
Economics at your fingertips  
 

On New Probabilistic Hermite Polynomials

Temitope O. Alakija, Ismaila S. Amusa, Bolanle O. Olusan and Ademola A. Fadiji
Additional contact information
Temitope O. Alakija: Department of Statistics, Yaba College of Technology, Lagos, Nigeria
Ismaila S. Amusa: Department of Mathematics, Yaba College of Technology, Lagos, Nigeria
Bolanle O. Olusan: Department of Mathematics, Yaba College of Technology, Lagos, Nigeria
Ademola A. Fadiji: Department of Statistics, Yaba College of Technology, Lagos, Nigeria

International Journal of Research and Innovation in Applied Science, 2023, vol. 8, issue 7, 14-20

Abstract: In the theory of differential equation and probability, Probabilistic Hermite polynomials Hr(x) = {r=0,1,2,…,n} are the polynomials obtained from derivatives of the standard normal probability density function (pdf) of the form α(x)=1/√2π e^(-1/2 x^2 ). These polynomials played an important role in the Gram-Charlier series expansion of type A and the Edgeworth’s form of the type A series (see [18]). In this paper, we obtained new Probabilistic Hermite polynomials by considering a standard normal distribution with probability density function (pdf) given as β(x)=1/(2√π) e^(-1/4 x^2 ). The generating function, recurrence relations and orthogonality properties are studied. Finally, a differential equation governing these polynomials was presented which enables us to obtain the expression of the polynomial in a closed form.

Date: 2023
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... -8-issue-7/14-20.pdf (application/pdf)
https://www.rsisinternational.org/virtual-library/ ... 051938702.1694191524 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:8:y:2023:i:7:p:14-20

Access Statistics for this article

International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjf:journl:v:8:y:2023:i:7:p:14-20